i am having a lot of hair loss in clumbs with this medication. ialso take hiv meds along with this med my hair is also dyed
Firstly, have you told your beautician that you are on medications? If so they can use a special processing when dying your hair. Then I would ask my doctor to see if you are lacking in vitamins. A simple blood test will do. Make sure you have them test for Vit. D., all the B vitamins also iron. I really think this is where your problem is.
I hope this helps.
- Oxcarbazepine Information for Consumers
- Oxcarbazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxcarbazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 2 answers
Posted 29 Mar 2013 • 2 answers
Posted 4 Dec 2015 • 1 answer
Oxcarbazepine - Will the more common side effects such as vomiting go away after taking for a while?
Posted 20 Jan 2016 • 2 answers
Posted 28 Jun 2016 • 0 answers